MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US ATTUNE; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151640506
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Inflammation (1932); Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 09/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: e3 initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2015 the patient received a left attune tka to treat degenerative joint disease.The patella was resurfaced and depuy cement x was utilized.The procedure was completed without complications.Primary part/lot information is available on pp.1.On (b)(6) 2022 the patient received a left knee attune tka to treat pain and a subsided tibial tray.Upon entering the joint, the surgeon identified and debrided scar tissue, synovitis, and edema.There was no reported product problem with the revised tibial insert.The femoral component was loosened at the cement to implant and cement to bone interface and revised.There was extensive femoral osteolysis and inflammation.The tibial tray was loosened at an unknown interface and had migrated and was revised.The patella was well-fixed and retained.The patient received an attune revision construct with unknown cement.During the revision, the femoral augment did not seat on the femoral component properly, which caused a femoral crack when the surgeon attempted to implant the femoral component.The augment was repositioned and the new femoral component seated appropriately.The crack was treated with a cerclage cable.The procedure was completed without additional complications.On (b)(6) 2023, the patient received a left knee mua with cerclage removal 8 months post left knee revision with a femoral fracture complication to treat pain, stiffness, and arthrofibrosis.The unknown cerclage wire was removed as the fracture had healed.Scar tissue was debrided.The procedure was completed without complications.Doi: (b)(6) 2015.Dor: (b)(6)t 2022 (b)(4).Doe: (b)(6) 2022 ((b)(4)- femoral crack).Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.According to the information received, "on (b)(6) 2015, plaintiff underwent a left total knee arthroplasty.After the attune system was implanted, plaintiff began experiencing severe and persistent pain, discomfort, instability and difficulty ambulating caused by aseptic loosening of the defective attune tibial baseplate.On (b)(6) 2022, plaintiff underwent revision surgery due to loosening of the components of the attune system implanted in her left knee.Doi: (b)(6) 2015.Dor: (b)(6) 2022.Affected side: "left knee".Product description: attune ps fb insrt sz 5 6mm.Product code:151640506.Lot no: 623617.Quantity of manufactured: (b)(4).Date of manufacturing: 06 february 2015.Expiry date: 31 january 2020.Ifu reference: (b)(4).A manufacturing record evaluation was performed for the finished device product description: attune ps fb insrt sz 5 6mm, product code: 151640506, lot no: 623617 , and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> 1) quantity manufactured: 12 2) date of manufacture: 06-feb-2015 3) any anomalies or deviations identified in dhr: none.4) expiry date: 31-jan-2020 5) ifu reference: 090200828 device history review
=
> a manufacturing record evaluation was performed for the finished device product description: attune ps fb insrt sz 5 6mm, product code: 151640506, lot no: 623617 , and no non-conformances / manufacturing irregularities were identified.Added: d10 corrected: d6b.

Brand Name
ATTUNE
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24818271
Report Number1818910-2026-06363
Device Sequence Number13169417
Product Code JWH
UDI-Device Identifier10603295049937
UDI-Public(01)10603295049937(17)200131(10)623617
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number151640506
Device Lot Number623617
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 4 CEM.; ATTUNE MEDIAL DOME PAT 32MM.; ATTUNE PS FEM LT SZ 5 NAR CEM.; SMARTSET MV 40G - EO.; SMARTSET MV 40G - EO.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown